# SDR A6WA20120919007

- Difficulty date: September 4, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIP IS CRACKED AT AFT CARGO DOOR TRACK.  REMOVED & REPLACED CLIP AT FS 621, LBL 36, WL 114 NEAR CARGO DOOR AFT TRACK IAW CRJ 200 SRM 51-42-21.
